# SDR SIMA200716201

- Difficulty date: June 7, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 11,383 hours, 9,827 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 3622005015
- Part serial: 0801
- Condition: Failed
- Location: Horizontal Stab
- Part time: 11,383 hours, 9,827 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM INOP MESSAGE ON TAKEOFF, BACKUP SYSTEMS FUNCTIONED NORMAL.  REMOVED AND REPLACED HORIZONTAL STABILIZER ACTUATOR IAW EMB AMM 27-40-02.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
